Journal of Symbolic Logic

Review: Seymour Ginsburg, Edwin H. Spanier, Bounded ALGOL-like Languages

Asa Kasher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 1 (1969), 136-137.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736676

JSTOR
links.jstor.org

Citation

Kasher, Asa. Review: Seymour Ginsburg, Edwin H. Spanier, Bounded ALGOL-like Languages. J. Symbolic Logic 34 (1969), no. 1, 136--137. https://projecteuclid.org/euclid.jsl/1183736676


Export citation